# SDR 95ZZZX2457

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N153H
- Make and model: Bell 222B
- Aircraft serial: 47138
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Flexture
- Part number: 222031605105
- Condition: Debonded
- Location: M/R Xmsn Mount
- Part time: 1,089 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLEXTURE DEBONDED.  W.P.H.S. REPLACED WITH NEW FLEXTURE.
